Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 281, NWS Wilmington, OH

July 11, 20115 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 11, 2011, 8:38 PM EDT for 5 counties in Ohio. It was in force for 52 min. 22 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2011, 8:38 PM EDT (00:38 UTC)
Expired
Jul 11, 2011, 9:30 PM EDT
In force
52 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Clark County, OH, Greene County, OH, Miami County, OH, Montgomery County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 34 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 8:41 PM EDTTSTM WND GST 64Kffo Wright-Patt Afb, OHRECORDED AT WRIGHT-PATTERSON AIR FORCE BASE.
Jul 11, 8:42 PM EDTHAIL 0.88Huber Heights, OH
Jul 11, 8:42 PM EDTHAIL 15 Nw Fairborn, OHREPORTED FROM HUBER HEIGHTS.
Jul 11, 8:43 PM EDTHAIL 1Ne Huber Heights, OH
Jul 11, 8:45 PM EDTTSTM WND DMGFairborn, OHMULTIPLE TREE BRANCHES, 6-8 INCHES IN DIAMETER, DOWN ALONG HEMMINGWAY DR BETWEEN COMMERCE CENTER AND TREBEIN
Jul 11, 8:45 PM EDTNON-TSTM WND DMGFairborn, OHMULTIPLE TREE BRANCHES, 6-8 INCHES IN DIAMETER, DOWN ALONG HEMMINGWAY DR BETWEEN COMMERCE CENTER AND TREBEIN
Jul 11, 8:48 PM EDTTSTM WND DMGUnion, OHA 12-INCH DIAMETER TREE BRANCH WAS DOWNED.
Jul 11, 8:50 PM EDTHAIL 0.75N Fairborn, OH
Jul 11, 8:53 PM EDTHAIL 0.75Yellow Springs, OHHAIL COVERING THE GROUND
Jul 11, 8:55 PM EDTHAIL 0.88Fairborn, OH
Jul 11, 8:57 PM EDTTSTM WND GST 50N Dayton, OH
Jul 11, 8:57 PM EDTTSTM WND GST 60Vandalia, OH
Jul 11, 8:59 PM EDTTSTM WND DMG2 N Dayton, OHLARGE BRANCHES BROKEN.
Jul 11, 9:00 PM EDTTSTM WND DMG1 E Dayton, OHLARGE TREE UPROOTED.
Jul 11, 9:04 PM EDTTSTM WND DMG4 W Beavercreek, OHNUMEROUS LARGE TREE LIMBS DOWNED IN THE ROAD. REPORT IS FROM THE CULVER ROAD AND WATERVLIET ROAD AREA OF DAYTON.
Jul 11, 9:23 PM EDTTSTM WND DMG2 Ne Kettering, OHLARGE BRANCHES DOWN.
Jul 11, 9:23 PM EDTTSTM WND DMGKettering, OHTWO ROOFS OFF OF TWO APARTMENT BUILDINGS BLOWN INTO NEIGHBORING YARD. WOOD OAK APARTMENTS ON WOODMAN DRIVE. NUMEROUS TREES AND POWER POLES DOWN THROUGHOUT EASTERN KETTERING. KANTNER PARK HAD A SHELTER DAMAGED AND PICNIC TABLES TOSSED AROUND.
Jul 11, 9:27 PM EDTTSTM WND DMGUnion, OHHEALTHY TREE BRANCH 12 INCH DIAMETER SNAPPED AT BASE
Jul 11, 9:30 PM EDTTSTM WND DMGKettering, OHSEVERAL TREE LIMBS DOWN
Jul 11, 9:38 PM EDTTSTM WND DMG5 Ne Springboro, OH4 TO 6 INCH DIAMETER TREE LIMBS DOWN
Jul 11, 9:40 PM EDTTSTM WND DMG3 Ssw Beavercreek, OHTREE LIMBS DOWN
Jul 11, 9:40 PM EDTTSTM WND GST 65N Kettering, OHMULTIPLE TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 11, 7:18 PM EDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.6 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4907 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4907 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
5.9
Supercell composite
33.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

382 
WUUS51 KILN 120038
SVRILN
OHC023-057-109-113-165-120130-
/O.NEW.KILN.SV.W.0281.110712T0038Z-110712T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
838 PM EDT MON JUL 11 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN WARREN COUNTY IN SOUTHWEST OHIO...
  WESTERN CLARK COUNTY IN WEST CENTRAL OHIO...
  GREENE COUNTY IN WEST CENTRAL OHIO...
  SOUTHEASTERN MIAMI COUNTY IN WEST CENTRAL OHIO...
  EASTERN MONTGOMERY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 930 PM EDT.

* AT 836 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR
  HUBER HEIGHTS...MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WRIGHT-PATTERSON AFB...
  MORAINE...
  OAKWOOD...
  ENON...
  WEST CARROLLTON...
  FAIRBORN...
  MIAMISBURG...
  KETTERING...

IN ADDITION...DONNELSVILLE...RIVERSIDE...SNYDERVILLE...GREEN
MEADOWS...HOLIDAY VALLEY...OVERLOOK-PAGE MANOR...WOODBOURNE-HYDE PARK
AND HUSTEAD ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 26 AND 50...
I-75 BETWEEN MILE MARKERS 37 AND 66...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
TUESDAY MORNING FOR EAST CENTRAL INDIANA AND SOUTHWESTERN OHIO.

&&

LAT...LON 3998 8395 3957 8370 3956 8380 3957 8397
      3953 8398 3948 8429 3991 8436
TIME...MOT...LOC 0038Z 321DEG 26KT 3983 8411

$$


BINAU
2 follow-up statements
227 
WWUS51 KILN 120055
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
855 PM EDT MON JUL 11 2011

OHC023-057-109-113-165-120130-
/O.CON.KILN.SV.W.0281.000000T0000Z-110712T0130Z/
CLARK OH-GREENE OH-MIAMI OH-MONTGOMERY OH-WARREN OH-
855 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHERN WARREN...EASTERN MONTGOMERY...SOUTHEASTERN MIAMI...
GREENE AND WESTERN CLARK COUNTIES...

AT 853 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED
NEAR BEAVERCREEK...MOVING SOUTHEAST AT 40 MPH.

THIS STORM PRODUCED A MEASURED WIND GUST TO 64 MPH AT WRIGHT 
PATTERSON AIR FORCE BASE.

LOCATIONS IMPACTED INCLUDE...
FRANKLIN...BELLBROOK...SPRINGBORO...WILBERFORCE...XENIA...CEDARVILLE
AND WAYNESVILLE.

IN ADDITION...OLDTOWN...TREBEIN...GREENE COUNTY AIRPORT...LYTLE...
STATE ROUTE 48 AT STATE ROUTE 73...SPRING VALLEY...PEKIN AND ROXANNA
ARE NEAR THE PATH OF THIS STORM.

THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 26 AND 50...
I-75 BETWEEN MILE MARKERS 37 AND 66...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3998 8395 3957 8370 3956 8380 3957 8397
      3953 8398 3948 8429 3991 8436
TIME...MOT...LOC 0055Z 329DEG 35KT 3971 8401

$$


BINAU
543 
WWUS51 KILN 120119
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
919 PM EDT MON JUL 11 2011

OHC109-120127-
/O.CAN.KILN.SV.W.0281.000000T0000Z-110712T0130Z/
MIAMI OH-
919 PM EDT MON JUL 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MIAMI COUNTY HAS
BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3986 8388 3957 8370 3956 8380 3957 8397
      3953 8399 3948 8429 3978 8433
TIME...MOT...LOC 0117Z 329DEG 35KT 3960 8384

$$

OHC023-057-113-165-120130-
/O.CON.KILN.SV.W.0281.000000T0000Z-110712T0130Z/
CLARK OH-GREENE OH-MONTGOMERY OH-WARREN OH-
919 PM EDT MON JUL 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHERN WARREN...SOUTHEASTERN MONTGOMERY...GREENE AND SOUTHERN
CLARK COUNTIES...

AT 913 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORMS 
CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH SOUTHEAST OF XENIA.  
OTHER STRONG TO SEVERE STORMS EXTENDED BACK TO THE WEST INTO THE 
DAYTON METRO AREA. THESE STORMS WERE MOVING SOUTHEAST AT 40 MPH.

THESE STORMS WILL AFFECT MAINLY RURAL AREAS OF GREENE...NORTHERN
WARREN...SOUTHEASTERN MONTGOMERY AND SOUTHERN CLARK COUNTIES...
INCLUDING MIDDLETON CORNER...PAINTERSVILLE AND BOWERSVILLE.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 37 AND 57...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3986 8388 3957 8370 3956 8380 3957 8397
      3953 8399 3948 8429 3978 8433
TIME...MOT...LOC 0117Z 329DEG 35KT 3960 8384

$$


BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 7:51 PM EDT, 47 minutes earlier.

Area forecast discussion, Jul 11, 7:51 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
751 PM EDT MON JUL 11 2011

.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL MOVE ACROSS THE AREA THROUGH
TONIGHT. A COLD FRONT WILL PUSH THROUGH THE REGION TUESDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THUNDERSTORMS ARE SAGGING SLOWLY SOUTHEAST ACROSS SOUTH CENTRAL
OHIO THIS AFTERNOON. THESE STORMS HAVE LAID OUT AN OUTFLOW
BOUNDARY THAT IS MOVING SOUTH ACROSS SOUTHWEST OHIO. BEHIND THE
OUTFLOW...TEMPERATURES HAVE DROPPED INTO THE 70S. QUESTION REMAINS
AS TO HOW FAR SOUTH THIS BOUNDARY WILL EVENTUALLY MAKE IT. THE
WESTERN EDGE OF IT IS MAKING A MUCH SLOWER SOUTHWARD PUSH THAN
THE EASTERN PORTION. FOR NOW...HAVE TRIMMED BACK THE HEAT
ADVISORIES/WARNINGS ALONG AND BEHIND THIS BOUNDARY. WILL LIKELY
HAVE TO TRIM MORE OF IT AWAY THROUGH LATE AFTERNOON AS IT
PROGRESSES FARTHER SOUTH. THE AIRMASS REMAINS EXTREMELY UNSTABLE
AHEAD OF THIS BOUNDARY SO TOUGH TO RULE OUT SOME ADDITIONAL
THUNDERSTORM DEVELOPMENT ALONG IT THROUGH EARLY EVENING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
A COMBINATION OF HEAT AND HUMIDITY WILL RESULT IN CONDITIONS AGAIN
EXCEEDING HEAT ADVISORY CRITERIA IN THE SOUTHERN PORTIONS OF THE
CWA. THE FAR SOUTH AREAS LOOK TO TOP OUT WITH HEAT INDICES ABOVE 105
AGAIN...REQUIRING A SECOND DAY OF EXCESSIVE HEAT WARNINGS.
OBVIOUSLY...THIS FORECAST IS CONTINGENT ON A CERTAIN LEVEL OF
REALIZED INSOLATION AND A LACK OF CLOUD DEBRIS OR THUNDERSTORMS.

THERE WILL BE A THETA-E GRADIENT ACROSS THE FORECAST AREA ON
TUESDAY...WITH DRIER CONDITIONS IN THE NORTH AND COOLER TEMPERATURES
STARTING TO MOVE IN ON NORTHWESTERLY FLOW. THE CHANCE FOR SHOWERS
AND THUNDERSTORMS WILL CONTINUE NEAR AND SOUTH OF THIS
BOUNDARY...BUT THIS THREAT WILL DIMINISH ON TUESDAY NIGHT AS THIS
GRADIENT MOVES SOUTH AND PUTS THE FORECAST AREA IN SOMEWHAT MORE OF
A STABLE ENVIRONMENT. THIS SHOULD ALSO ALLOW LOW TEMPS TO DROP DOWN
BELOW 70 FOR MOST OF THE FORECAST AREA...WITH THE COOLEST READINGS
IN THE NORTH.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
OPERATIONAL MODELS CONTINUE TO BE IN DECENT AGREEMENT FOR THE
FORECAST PERIOD WEDNESDAY INTO THURSDAY NIGHT. COLD FRONT WILL
CONTINUE TO SLIP SOUTH AND SOUTHWEST ON WEDNESDAY...TAKING THE
THREAT OF PCPN WITH IT. SFC HIGH PRESSURE IS THEN FORECAST TO BUILD
INTO THE REGION WEDNESDAY NIGHT INTO THURSDAY...THEN WILL GRADUALLY
PASS TO THE EAST/NORTHEAST OF THE REGION ON FRIDAY. TEMPERATURES
WILL COOL DOWN MORE TOWARD SEASONAL LEVELS BY THURSDAY ALONG WITH AN
INFILTRATION OF DRIER AIR.

FOR THE REMAINDER OF THE EXTENDED PERIOD...FRIDAY THROUGH
MONDAY...MODELS CONTINUE TO DISAGREE ON HOW EXACTLY UPR LVL RIDGE
WILL REBUILD ACRS THE CNTRL PLAINS AND INTO THE UPR/MID MS RIVER
VLY. GFS CONTINUES TO SHOW AN INVERTED SFC TROF DEVELOPING WEST OF
THE APPALACHIAN SPINE FRIDAY INTO SATURDAY...WHILE THE ECMWF
CONTINUES TO HINT AT MCS ACTIVITY IN THE NW FLOW PATTERN ALOFT INTO
THE WEEKEND. THE GFS SOLUTION WOULD BRING SMALL CHANCES FOR
AFTN/EVENING THUNDERSTORMS TO THE ERN CWFA WHILE THE ECMWF WOULD
BRING MORE CHANCES OF SHOWERS AND THUNDERSTORMS TO THE ENTIRE
REGION. GIVEN THE MODELS BEING AT ODDS...WILL USE PERSISTENCE AND
KEEP LOW POPS GOING INTO THE WEEKEND ATTM. FOR SUNDAY NIGHT INTO
EARLY NEXT WEEK...A COLD FRONT MAY APPROACH THE REGION FROM THE NW.
HOWEVER...GIVEN THE UNCERTAINTY FOR THE WEEKEND...IT IS HARD TO PUT
MUCH FAITH IN THIS TIMING...SO AGAIN WILL CONTINUE WITH LOW CHANCE
POPS. TEMPERATURES WILL GRADUALLY WARM BACK UP INTO THE UPPER 80S
AND LOWER 90S.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
CONVECTION HAS REDEVELOPED IN NRN INDIANA ALONG A TROUGH. 12Z HIRES
WRF NMM AND ARF ARE SHOWING THIS CONVECTION WORKING E ESE TOWARDS
DAY AND CMH/LCK THRU 03Z-04Z BEFORE DYING OFF. PUT CBS IN
DAY/CMH/LCK ATTM...WILL THROW IN A TSRA IF IT BECOMES NECESSARY.

FNT IS FCST TO DROP S TOWARDS THE OH RIVER OVERNIGHT. CONVECTION
IS EXPECTED TO DEVELOP ACROSS SRN OH/IN INTO NRN KY DURING THE
AFTN ON TUE.

WITH THE HIGH DEWPOINTS ACROSS THE S...BROUGHT MVFR FOG IN BY 06Z
WITH SOME IFR IN LUK.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ070-
     071-078-079-081.
     HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR OHZ070-071-078-079-
     081.
     HEAT ADVISORY FROM NOON TO 8 PM EDT TUESDAY FOR OHZ072-080-082-
     088.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT TUESDAY FOR OHZ077.
KY...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
     KYZ089>100.
     HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR KYZ089>100.
IN...EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ058-
     059-066-073>075-080.
     HEAT ADVISORY UNTIL 8 PM EDT TUESDAY FOR INZ066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...SITES
Hazardous weather outlook, Jul 11, 8:13 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
813 PM EDT MON JUL 11 2011

OHZ072-080-082-088-130015-
CLINTON-HIGHLAND-PIKE-SCIOTO-
813 PM EDT MON JUL 11 2011

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL OHIO AND
SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY.

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-130015-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
813 PM EDT MON JUL 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY.

INZ066-073>075-080-KYZ089>100-OHZ070-071-078-079-081-130015-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLERMONT-BROWN-ADAMS-
813 PM EDT MON JUL 11 2011

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY.

OHZ077-130015-
HAMILTON-
813 PM EDT MON JUL 11 2011

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE TONIGHT. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

SCATTERED THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY. SOME OF
THESE STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND ON TUESDAY.

HATZOS

In the hours before

Local storm report, Jul 11, 8:09 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
809 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             3 SSE PIQUA             40.10N 84.23W
07/11/2011  E1.00 INCH       MIAMI              OH   PUBLIC

&&

HATZOS
Local storm report, Jul 11, 8:10 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
810 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             PIQUA                   40.15N 84.25W
07/11/2011  U0.88 INCH       MIAMI              OH   PUBLIC

&&
Local storm report, Jul 11, 8:12 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             VERSAILLES              40.22N 84.48W
07/11/2011  U0.88 INCH       DARKE              OH   PUBLIC

&&
Local storm report, Jul 11, 8:16 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
816 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             COVINGTON               40.12N 84.35W
07/11/2011  U1.75 INCH       MIAMI              OH   PUBLIC

&&
Local storm report, Jul 11, 8:22 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
822 PM EDT MON JUL 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             4 W PIQUA               40.15N 84.33W
07/11/2011  M1.50 INCH       MIAMI              OH   PUBLIC

            CORRECTED COVINGTON OH REPORT FROM 1.75 TO 1.50.

&&

HATZOS
Special weather statement, Jul 11, 8:26 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
826 PM EDT MON JUL 11 2011

OHZ046-055-056-120100-
DELAWARE OH-FRANKLIN OH-LICKING OH-
826 PM EDT MON JUL 11 2011

...A AREA OF STRONG THUNDERSTORMS WILL AFFECT LICKING...NORTHEASTERN
FRANKLIN AND EASTERN DELAWARE COUNTIES THROUGH 900 PM EDT...

AT 823 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ACROSS SOUTHERN
DELAWARE AND NORTHERN LICKING COUNTIES. THESE STORMS ARE MOVING
SOUTHEAST AT 40 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UTICA...GRANVILLE...
HEBRON...BUCKEYE LAKE...NEWARK...HEATH...HARBOR HILLS AND HANOVER.

ALSO...ST. LOUISVILLE...FALLSBURG...BROWNSVILLE AND GRATIOT ARE NEAR
THE PATH OF THESE STRONG THUNDERSTORMS.

LAT...LON 3995 8219 3994 8223 3992 8223 3993 8268
      4014 8312 4043 8302 4042 8293 4036 8292
      4035 8275 4028 8274 4027 8252 4027 8248
      4025 8247 4025 8230 4021 8218

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:01 PM EDTAreal Flood AdvisoryILNDarke, Miami, Shelby3 hr
Jul 11, 8:04 PM EDTSevere Thunderstorm WarningILNDarke, Preble41 min
Jul 11, 8:26 PM EDTSpecial Weather StatementILNDelaware, Licking34 min
Jul 11, 8:47 PM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Miami, Montgomery, Preble3 hr
Jul 11, 8:48 PM EDTAreal Flood AdvisoryILNLicking2 hr
Jul 11, 8:51 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble39 min
Jul 11, 9:03 PM EDTSpecial Weather StatementILNLicking42 min
Jul 11, 9:07 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Ross, Warren38 min
Jul 11, 9:15 PM EDTSevere Thunderstorm WarningILNLicking21 min
Jul 11, 9:19 PM EDTAreal Flood AdvisoryILNClinton, Fayette, Greene, Highland, Madison, Montgomery and 2 more3 hr
Jul 11, 9:28 PM EDTSevere Thunderstorm WarningILNDarke, Montgomery, Preble62 min
Jul 11, 9:31 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery, Warren44 min
Jul 11, 9:31 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway, Ross44 min
Jul 11, 9:39 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Ross51 min
Jul 11, 9:47 PM EDTAreal Flood AdvisoryILNAdams, Fayette, Highland, Pickaway, Pike, Ross3 hr
Jul 11, 10:07 PM EDTSpecial Weather StatementILNPike, Ross38 min
Jul 11, 10:07 PM EDTSevere Thunderstorm WarningILNButler, Clinton, Greene, Montgomery, Preble, Warren53 min
Jul 11, 10:13 PM EDTSpecial Weather StatementILNAdams, Scioto62 min
Jul 11, 10:18 PM EDTSevere Thunderstorm WarningILNClinton, Highland42 min
Jul 11, 10:20 PM EDTAreal Flood AdvisoryILNHocking, Pickaway, Ross2 hr
Jul 11, 10:39 PM EDTSpecial Weather StatementILNHighland36 min
Jul 11, 10:41 PM EDTAreal Flood AdvisoryILNAdams, Pike, Scioto3 hr
Jul 11, 10:53 PM EDTSpecial Weather StatementILNBrown37 min
Jul 11, 11:15 PM EDTSpecial Weather StatementILNAdams, Brown30 min
Jul 11, 11:35 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Scioto40 min
Jul 11, 11:43 PM EDTAreal Flood AdvisoryILNAdams, Brown2 hr
Jul 12, 5:09 AM EDTSpecial Weather StatementILNHocking36 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.